# SDR WTAA970164

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800299
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LAX - LEFT MAIN LANDING GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE FOR GEAR RETRACTION.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPAIRED WIRE AT UPLOCK MICROSWITCH.  PERFORMED GEAR SWING.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
